- Product
- Qty in Cart
- Quantity
- Price
- Subtotal
-
Mylan Allergy Relief, Cetirizine HCl 10 mg Strength, 100 Tablets per Bottle, Bottle of 1
Mylan$15.07Compare to the active ingredient in ZyrtecTemporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throatFor indoor & outdoor... -
Nasacort Allergy Relief Nasal Spray, Triamcinolone Acetonide 55 mcg Strength, 120 Sprays, 0.57 oz., Pack of 1
Nasacort®$26.23Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: nasal congestion, runny nose, sneezing, itchy nose SKU # 962528 ... -
Chlorphen Allergy Relief Chlorpheniramine 4 mg Strength, 250 Tablets per Box, Box of 1
Chlorphen$14.10Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the bodyHistamine can produce symptoms of sneezing, itching, watery eyes, and runny noseChlorpheniramine is used to treat runny nose,... -
Allergy Relief, 24-Hour Non-Drowsy, Loradamed 10 mg Strength 50 Tablets per Box, Box of 1
Loradamed$20.50Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat 24 hour relief Compare to Claritin 10... -
McKesson Allergy Relief Loratadine 10 mg Strength, Individual Packet, 50 Packs per Box, Box of 1
McKesson$20.05Unit of Measure Box/50Case/1200 McKesson Loratadine TabletsProvides non-drowsy allergy reliefEach tablet contains 10 mg loratadineA single tablet works for 24 hours to help treat allergy symptoms, including allergies to pollen and... -
McKesson Allergy Relief, Chlorpheniramine Maleate 4 mg Strengt, 100 Tablet per Bottle, Case of 12 Bottles
McKesson Brand$22.68Unit of Measure BT/100Case/1200 Allergy Relief Tablets4 mgAntihistamineRelieves sneezing, itchy, watery eyes, itchy throat, and runny nose.Compares to Chlor-Trimeton®.Not made with natural rubber latex.Packaged: 100 Per Bottle, 12... -
Benadryl Allergy Relief Diphenhydramine HCl 25 mg Strength, Small-size Tabs, 24 Tablets per Box, Box of 2
Benadryl®$13.46Volume Options24 per Box 48 per Box Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common coldThese symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose,... -
Benadryl Allergy Relief, Diphenhydramine HCl 25 mg Strength, Carton of 24
Benadryl®$8.63Volume Options24 per Box 48 per Box Diphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common coldThese symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose,... -
Flonase Allergy Relief Nasal Spray 60 Sprays, Pack of 1
Flonase®$25.38SKU # 1183491 Manufacturer # 00135057617 ... -
Geri-Care 24-Hour Allergy Relief, Non-Drowsy, Loratadine 10 mg Strength, Bottle of 1
Geri-Care$9.32Unit of Measure BT/1Case/12 Loratadine Tablets10 mgAntihistamineNon-Drowsy (when taken as directed)Allergy ReliefCompares to the active ingredient in Claritin®.Not made with natural rubber latex.Packaged: 90 Per BottleClaritin is a... -
Allegra Allergy Relief Fexofenadine HCl 180 mg Strength, 45 Tablets per Box, Box of 1
Allegra®$39.72Strength Options60 mg StrengthVolume Options12 per Box 15 Per Box 30 per Box 45 per Box Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the... -
Benadryl Allergy Relief Diphenhydramine HCl 25 mg Strength, 24 Capsules per Box, Box of 1
Benadryl®$10.45Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throatTemporarily relieves these symptoms of the common cold: runny nose,...